# SDR 2022F00167

- Difficulty date: June 24, 2021
- Submitted: March 28, 2022
- Operation: General aviation
- Aircraft: XAUKJ
- Make and model: Swrngn SA227AC
- Aircraft serial: AC532
- Aircraft time: 39,909 hours, 47,550 cycles
- Engine: Alidsg TPE331201A
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: MS2465927E
- Condition: Failed
- Location: Zone 400
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING DUE TO POWER REDUCTION, BYPASS LIGHTS OF BOTH ENGINES REMAIN ON ALL THE TIME.
